# SDR AU980496

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR HINGE DOUBLER SEVERELY CORRODED.  LIGHT PITTING CORROSION FOUND ON THE SPAR.  FURTHER INVESTIGATION FOUND SIMILAR CORROSION ON THE RT ELEVATOR.
